# SDR REXA2015010700006

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 24,228 hours, 21,520 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WOW INPUT AND STEERING INOPERATIVE MASTER CAUTION ILLUMINATED IN FLIGHT.  PROX SYS FAULT AND WOW OUTPUT FAIL STATUS MESSAGES ON GROUND.  REPLACED NLG RT WOW HARNESS IAW AMM 32-61-25.  GEAR SWINGS PERFORMED ALL OPS CHECKS GOOD.  NO FAULT OR STATUS MESSAGES NOTED.
